Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

Analytical problems of the asymptotic behavior of Markov functionals. I


Author: S. V. Degtyar'
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 77 (2007).
Journal: Theor. Probability and Math. Statist. 77 (2008), 31-38
MSC (2000): Primary 60K15, 60J25
DOI: https://doi.org/10.1090/S0094-9000-09-00745-5
Published electronically: January 14, 2009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some results are given for the asymptotic behavior of Markov functionals of a homogeneous ergodic Markov process.


References [Enhancements On Off] (What's this?)

  • 1. V. M. Shurenkov, Ergodic theorems and related problems, VSP, Utrecht, 1998. MR 1690361
  • 2. R. V. Gamkrelidze (ed.), \cyr Sovremennye problemy matematiki. Fundamental′nye napravleniya. Tom 46, \cyr Itogi Nauki i Tekhniki. [Progress in Science and Technology], Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989 (Russian). \cyr Teoriya veroyatnosteĭ. 4. [Probability theory. 4]. MR 1039618
    N. I. Portenko, A. V. Skorokhod, and V. M. Shurenkov, Markov processes, Current problems in mathematics. Fundamental directions, Vol. 46 (Russian), Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989, pp. 5–245 (Russian). MR 1039619
  • 3. Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60K15, 60J25

Retrieve articles in all journals with MSC (2000): 60K15, 60J25


Additional Information

S. V. Degtyar'
Affiliation: Department of Higher Mathematics, Vadym Hetman Kyiv National Economic University, Peremogy Avenue 54/1, Kyiv 03057, Ukraine
Email: dsv@bms.com.ua

DOI: https://doi.org/10.1090/S0094-9000-09-00745-5
Keywords: Markov functionals, homogeneous ergodic process
Received by editor(s): September 6, 2005
Published electronically: January 14, 2009
Article copyright: © Copyright 2009 American Mathematical Society